# SDR AALA2021093008231

- Difficulty date: September 26, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 25,929 hours, 10,018 cycles
- Engine: Iae V2533A5
- Engine time: 25,929 hours, 10,018 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE EXPERIENCED A COMPRESSOR STALL IN FLIGHT, ENGINE WAS NOT SHUT DOWN AND THE ENGINE RETURNED TO NORMAL OPERATIONS. AT THE SAME TIME THE ENGINE PARAMETERS TRIGGERED AN URGENT AMR FROM PRAT AND WHITNEY FOR POSSIBLE RIGHT ENGINE HPC DISTRESS.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
